advertisement
Question
Posted by: bleeding | 2007/05/17

another update

another chemo done, yesterday was a big one gemzar and cisplatin and after the chemo they give you a ;itre of saline and drips of manitol. i feel a bit shaky today but no nausea. the nurses couldnt find a vein in my hand so they put a drip into a large vein on the underside of my arn just below my wrist and when they took it out i hadnt noticed but it bled all over me and the floor. i have another dose of gemzar next wednesday then i get 2 weeks break. i still have all my hair!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Bleeding
As if you did not lose enough blood already with the bleeding bladder, all the bloods they took for tests etc!! Thinking of you - you are doing quite well I think!!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: bleeding | 2007/05/17

thanks but you dont have to be brave, if you want to live you just have to do it and you have to believe that it will cure you.

Reply to bleeding
Posted by: katieb | 2007/05/17

I just want to say how i admire you for your bravey and your positive thoughts - i dont know how you do it.
You are amazing.

Reply to katieb

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement